# SDR FDEA201310302654

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 CORROSION ON FWD LUG RT MLG RIB 5 CORROSION REMOVED AND BUSHES INSTALLED IAW REPAIR SCHEME R572-40425 AND EA 6-5710-T0303150.
